advertisement
Question
Posted by: sue | 2009/08/12

unusual colour of tongue

I have bronchitis now for the past week, and am taking antibiotics as well as cough medicine. I have noticed that my entire tongue has turned from a pink colour to black colour, I have tried brushing my tongue but to no avail. I am so concerned and stressed and it is also embarassing. Please advise on how to get my tongue pink again and what to do. Please help me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sue
This is caused by bacterial overgrowth and could be due to the antibiotics. It usually clears up by itself and is not harmful at all. Try using an antiseptic mouthwash and take probiotics three times daily.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement